# SDR HCMA0000210

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196BH
- Make and model: Snias AS350B2
- Aircraft serial: 3036
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A33200405
- Condition: Rough
- Location: T/R Spider
- Part time: 930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WAS ROUGH, INSPECTED AND FOUND INNER RACE SPINNING.  REPLACED.  (X)
